Facebook Pixel
EmpowHER Guest

Can antibiotics (bactrim) make your period lighter or first time intercourse?

By Anonymous February 26, 2013 - 10:38am
Rate This

and sorry if this is too long but im concerned.
on Feb 20th, 2013 I had my first sexual encounter with my boyfriend, he used condom and pulled out way before he ejaculated, of course I bled a little and for the next 3 days but it was brownish and redish nd it was just like a few drops and I also got a UTI so on sat 23rd I went to the doctor and he gave me antibiotics smz/tmp 800mg/160mg or Bactrim to treat my UTI...the next morning on Feb 24th I felt sumthing come out nd it blood bright red so I thought my period came since my ovary was hurting a little..its been 2 days since the 24th nd im only spotting bright red blood, usually I have heavy periods nd this time is just a little bit...I was stressing out that maybe I was pregnant but I shouldn't be because we took precautions. I was diagnosed 6 months ago with Polycistic ovary syndrome but it was treated nd my periods started being regular so I don't think is that. why do you think this happened please help!!!! I haven't taken a pregnancy test yet im scared im only 20 yrs old, I don't want a child and my parents would kill me.

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!